Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Medication to treat boils on the back due to heat - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

User :   hello doc
Doctor :   Hi
Doctor :  
How can i help you
User :   frm many years
User :   well i have been having dese boils on my back
User :   i mean they come and go
User :   and its due to heat
Doctor :  
User :   but the problem is that i get irritated and start bursting them as a result they leave marks
User :   can u suggest me a medicine
User :   to clear my back
User :   cause my back doesnt look good at all
Doctor :  
Doctor :  
i will help you in this
Doctor :  
can i ask few questions
User :   ya sure
Doctor :  
Wats your age ?
User :   19
Doctor :   Since how many days do you have this ?
User :   its been few years now
User :   like 3 yrs or so
User :   they r like prickleys
Doctor :  
Doctor :  
do you have oily skin
User :   no
Doctor :  
User :   i have a normal skin
Doctor :   do yu have any pimples over the face
User :   no
Doctor :  
are the boils collected with pus
User :   well wen they r new they have pus and if birst them they hurt
Doctor :  
do yu have redness there over the back

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor